# SDR GUU2002F00006

- Difficulty date: June 1, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: EWB225
- Condition: Loose
- Location: Vertical Stab
- Part time: 14,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BOLT)  AT REDUCED INTERVAL FLEET CAMPAIGN, DISCOVERED VERTICAL STABILIZER FORWARD SPAR LOWER ATTACH POINT, UPPER BOLT REQUIRED RETORQUE.  RETORQUED VERTICAL STABILIZER FORWARD SPAR LOWER ATTACH POINT UPPER BOLT IAW MFG MM.
